A 43-year-old female asked:
On 3/1, per er, i had a bad kidney infection. i took 2 weeks of levaquin (levofloxacin). should i still be having pain in front & back on my side where the kidney is?
1 doctor answer • 1 doctor weighed in
Dr. Tony Hoanswered
Internal Medicine 16 years experience
See your doctor: Your symptoms should be resolved after antibiotic therapy; if you are still having pain, then the concern is either a resistant organism requiring a culture to identify, or the wrong initial diagnosis. Good luck!
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Dec 5, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.